Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax induced depression?

Posted by ROO on November 30, 2002, at 12:45:11

In reply to Re: I can't stop crying is it the meds or what? Mandy, posted by Vince on November 29, 2002, at 23:01:41

I have been extremely depressed too...and I am
taking topomax....so y'all are saying topamax could
be causing the depression? I've been suicidally
depressed. My pdoc just keeps raising the dose because
she thinks I'm cycling and thinks I'm not on a high
enough dose.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ROO thread:129777
URL: http://www.dr-bob.org/babble/20021127/msgs/130029.html